# SDR CA991103095

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767275
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven Fan
- Condition: Burnt
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, SMOKE COMING FROM AREA NEAR CENTER OVEN REAR GALLEY.   ALL OVENS SHUT OFF, CIRCUIT BREAKERS PULLED.   SMOKE DISSIPATED, OVENS LEFT OFF FOR DURATION OF FLIGHT.  NR 2 RIGHT FAN BURNT AND SEIZED, REPLACED.
